# SDR IPXA2018091233882

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 18,584 hours, 11,725 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A5461237120140
- Condition: Cracked
- Location: Nr 2  Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR, NR 2 ENG PYLON HAS A CRACKED FISH PLATE O/B FWD CORNER OF PRE COOLER AREA. INSTALLED NEW FISH PLATE IAW SRM 51-40-21.
